# SDR SWAA2022110359595

- Difficulty date: October 13, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 20,183 hours, 9,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ATTACH ANGLE UNDER SHIELD HAS CORROSION AROUND NUT PLATE BS767+2 RBL20.5 WL156 / [01] UPDATED MEASUREMENT TABLE AND ATTACHED PHOTO;[02] CORROSION ON ANGLE WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM;[03] VERIFIED CORRECTIVE ACTION STEP 2.;[04] REMOVED ACB ATTACH ANGLE UNDER SHIELD AT BS767 -BS787+5' RBL20.5 WL156;[05] LOCATED AND DRILLED ACB ATTACH ANGLE UNDER SHIELD AT BS767 -BS787+5' RBL20.5 WL156 PER SRM 51-40-05-0G-0 AND DWG 146A8123. OK TO INSTALL;[06] VERIFIED CORRECTIVE ACTION 5.  OK TO INSTALL;[07] INSTALLED NEW ACB ATTACH ANGLE UNDER SHIELD AT BS767 -BS78 RBL20.5 WL156 PER SRM 51-40-02-0G-0 AND DWG 146A8123.;[08] UPDATED STEP 19 ON MEASUREMENT TABLE;[09] UPDATED MEASUREMENT TABLE;[10] VERIFIED CORRECTIVE ACTION #7;[11] VERIFIED MEASUREMENT TABLE
